# SDR SWAA2025092915318

- Difficulty date: September 16, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 42,167 hours, 20,117 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE LOOSE (TWO EA.).   SECURED THE DOOR ASSIST HANDLES IAW AMM 52-41-31.
